Studies in Applied Mathematics

Cover image for Vol. 139 Issue 2

Edited By: Jianke Yang

Impact Factor: 2.015

ISI Journal Citation Reports © Ranking: 2016: 24/255 (Mathematics Applied)

Online ISSN: 1467-9590

Recently Published Issues

See all

  • Current Issue:August 2017

    Volume 139, Issue 2

    Special Issue: Guest editors: Mark J. Ablowitz and...

  • July 2017

    Volume 139, Issue 1

    Special Issue: Guest editors: Mark J. Ablowitz and...

  • May 2017

    Volume 138, Issue 4

  • April 2017

    Volume 138, Issue 3

  • February 2017

    Volume 138, Issue 2

Author Guidelines

Author Guidelines

Recently Published Articles

  1. Stationary Expansion Shocks for a Regularized Boussinesq System

    Gennady A. El, Mark A. Hoefer and Michael Shearer

    Version of Record online: 14 SEP 2017 | DOI: 10.1111/sapm.12191

  2. You have full text access to this OnlineOpen article
  3. You have free access to this content
    Preface: Special Issues in Memory of David Benney (Part I) (pages 3–6)

    Mark J. Ablowitz and Jianke Yang

    Version of Record online: 5 JUL 2017 | DOI: 10.1111/sapm.12185

SEARCH

SEARCH BY CITATION